A long time asymptotic behavior of the free boundary for an American put

Cheonghee Ahn, Hi Jun Choe, Kijung Lee

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

In this paper we obtain a long time asymptotic behavior of the optimal exercise boundary for an American put option. This is done by analyzing an integral equation for the rescaled exercise boundary derived from the corresponding Black-Scholes partial differential equation with a free boundary.

Original languageEnglish
Pages (from-to)3425-3436
Number of pages12
JournalProceedings of the American Mathematical Society
Volume137
Issue number10
DOIs
Publication statusPublished - 2009 Oct

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A long time asymptotic behavior of the free boundary for an American put'. Together they form a unique fingerprint.

Cite this